MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE WITH FIBERTAG, ABS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an acl surgery the needle detached from the suture when pulling through the quad tendon.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
ACL TIGHTROPE WITH FIBERTAG, ABS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20301110
Report Number1220246-2024-07839
Device Sequence Number8883492
Product Code MBI
UDI-Device Identifier00888867308466
UDI-Public(01)00888867308466(11)221101(17)271031(10)15018750
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG, ABS
Device Catalogue NumberAR-1588TNT
Device Lot Number15018750
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown